A sequence of mappings associated with the Hermite-Hadamard inequalities and applications

Sever Silvestru Dragomir

Applications of Mathematics (2004)

  • Volume: 49, Issue: 2, page 123-140
  • ISSN: 0862-7940

Abstract

top
New properties for some sequences of functions defined by multiple integrals associated with the Hermite-Hadamard integral inequality for convex functions and some applications are given.

How to cite

top

Dragomir, Sever Silvestru. "A sequence of mappings associated with the Hermite-Hadamard inequalities and applications." Applications of Mathematics 49.2 (2004): 123-140. <http://eudml.org/doc/33179>.

@article{Dragomir2004,
abstract = {New properties for some sequences of functions defined by multiple integrals associated with the Hermite-Hadamard integral inequality for convex functions and some applications are given.},
author = {Dragomir, Sever Silvestru},
journal = {Applications of Mathematics},
keywords = {Hermite-Hadamard inequality; multiple integrals; convex functions},
language = {eng},
number = {2},
pages = {123-140},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A sequence of mappings associated with the Hermite-Hadamard inequalities and applications},
url = {http://eudml.org/doc/33179},
volume = {49},
year = {2004},
}

TY - JOUR
AU - Dragomir, Sever Silvestru
TI - A sequence of mappings associated with the Hermite-Hadamard inequalities and applications
JO - Applications of Mathematics
PY - 2004
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 49
IS - 2
SP - 123
EP - 140
AB - New properties for some sequences of functions defined by multiple integrals associated with the Hermite-Hadamard integral inequality for convex functions and some applications are given.
LA - eng
KW - Hermite-Hadamard inequality; multiple integrals; convex functions
UR - http://eudml.org/doc/33179
ER -

References

top
  1. Hadamard-type inequalities for ( 2 r ) -convex functions with applications, Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur. 133 (1999), 187–200. (1999) MR1799453
  2. A note on Hadamard’s inequalities, C. R. Math. Rep. Acad. Sci. Canada 11 (1989), 255–258. (1989) Zbl0707.26012MR1030364
  3. On an integral inequality, Anal. Numér. Théor. Approx. 18 (1989), 101–103. (1989) Zbl0721.26011MR1089226
  4. Convex functions and the Hadamard inequality, Rev. Colombiana Mat. 28 (1994), 7–12. (1994) Zbl0832.26015MR1304041
  5. A probabilistic argument for the convergence of some sequences associated to Hadamard’s inequality, Studia Univ. Babeş-Bolyai Math. 38 (1993), 29–33. (1993) MR1863680
  6. The convergence of some sequences connected to Hadamard’s inequality, Demostratio Math. 29 (1996), 53–59. (1996) MR1398727
  7. A mapping in connection to Hadamard’s inequalities, Anz. Österreich. Akad. Wiss. Math.-Natur. Kl. 128 (1991), 17–20. (1991) Zbl0747.26015MR1188722
  8. A refinement of Hadamard’s inequality for isotonic linear functionals, Tamkang J.  Math. 24 (1993), 101–106. (1993) Zbl0799.26016MR1215250
  9. On Hadamard’s inequalities for convex functions, Mat. Balkanica (N. S.) 6 (1992), 215–222. (1992) Zbl0834.26010MR1183627
  10. On Hadamard’s inequality for the convex mappings defined on a ball in the space and applications, Math. Inequal. Appl. 3 (2000), 177–187. (2000) Zbl0951.26010MR1749295
  11. On Hadamard’s inequality on a disk, JIPAM. J.  Inequal. Pure Appl. Math. 1 (2000), http://jipam.vu.edu.au/, Electronic. (2000) Zbl0948.26012MR1756653
  12. Some integral inequalities for differentiable convex functions, Makedon. Akad. Nauk Umet. Oddel. Mat.-Tehn. Nauk. Prilozi 13 (1992), 13–17. (1992) Zbl0770.26009MR1262519
  13. Some remarks on Hadamard’s inequalities for convex functions, Extracta Math. 9 (1994), 88–94. (1994) Zbl0984.26012MR1325288
  14. 10.1016/0022-247X(92)90233-4, J.  Math. Anal. Appl. 167 (1992), 49–56. (1992) Zbl0758.26014MR1165255DOI10.1016/0022-247X(92)90233-4
  15. 10.1016/S0893-9659(98)00030-5, Appl. Math. Lett. 11 (1998), 33–38. (1998) MR1628995DOI10.1016/S0893-9659(98)00030-5
  16. Refinements of Hadamard’s inequality for multiple integrals, Utilitas Math. 47 (1995), 193–198. (1995) MR1330902
  17. 10.1006/jmaa.2000.6769, J.  Math. Anal. Appl. 245 (2000), 489–501. (2000) MR1758551DOI10.1006/jmaa.2000.6769
  18. Hadamard inequality for s -convex functions in the first sense and applications, Demonstratio Math. 31 (1998), 633–642. (1998) MR1658478
  19. The Hadamard’s inequality for s -convex functions in the second sense, Demonstratio Math. 32 (1999), 687–696. (1999) MR1740330
  20. On some inequalities for convex-dominated functions, Anal. Numér. Théor. Approx. 19 (1990), 21–27. (1990) MR1159773
  21. On some refinements of Hadamard’s inequalities and applications, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. 4 (1993), 3–10. (1993) 
  22. On Hadamard’s inequality for a class of functions of Godunova and Levin, Indian J.  Math. 39 (1997), 1–9. (1997) MR1476079
  23. 10.1017/S0004972700031786, Bull. Austral. Math. Soc. 57 (1998), 377–385. (1998) MR1623227DOI10.1017/S0004972700031786
  24. On Jessen’s related inequalities for isotonic sublinear functionals, Acta Sci. Math. 61 (1995), 373–382. (1995) MR1377372
  25. Some inequalities of Hadamard type, Soochow J.  Math. 21 (1995), 335–341. (1995) MR1348130
  26. A note on the Jensen-Hadamard inequality, Anal. Numér. Théor. Approx. 19 (1990), 29–34. (1990) MR1159774
  27. Some inequalities for m -convex functions, Studia Univ. Babeş-Bolyai Math. 38 (1993), 21–28. (1993) MR1863679
  28. A best possible Hadamard inequality, Math. Inequal. Appl. 1 (1998), 223–230. (1998) Zbl0907.26009MR1613456
  29. Toward a theory of best possible inequalities, Nieuw Arch. Wisk. 12 (1994), 19–29. (1994) Zbl0827.26018MR1284677
  30. Two inequalities, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. 6 (1995), 48–49. (1995) Zbl0841.26009MR1367482
  31. On Hadamard’s inequality for the convex mappings defined on a convex domain in the space, JIPAM. J. Inequal. Pure Appl. Math. 1 (2000), Article 9, http://jipam.vu.edu.au/, Electronic. (2000) Zbl0949.26008MR1756660
  32. 10.1006/jmaa.1997.5645, J.  Math. Anal. Appl. 215 (1997), 461–470. (1997) MR1490762DOI10.1006/jmaa.1997.5645
  33. Inequalities. 2nd ed, Cambridge University Press, 1952. (1952) MR0046395
  34. On weighted generalization of Hadamard’s inequality for g  functions, Tamsui Oxf. J. Math. Sci. 16 (2000), 91–104. (2000) MR1772077
  35. The Jensen-Hadamard inequality for convex functions of higher order, Octogon Math. Mag. 5 (1997), 8–9. (1997) MR1619472
  36. A generalization of Hadamard’s inequality for convex functions, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. 544–576 (1976), 115–121. (1976) MR0444865
  37. A short proof of generalized Hadamard’s inequalities, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. 634–677 (1979), 126–128. (1979) MR0579274
  38. 10.1007/BF02189414, Aequationes Math. 28 (1985), 229–232. (1985) MR0791622DOI10.1007/BF02189414
  39. Classical and New Inequalities in Analysis, Kluwer Academic Publishers, Dordrecht, 1993. (1993) MR1220224
  40. 10.1016/0022-247X(86)90218-0, J.  Math. Anal. Appl. 120 (1986), 315–320. (1986) Zbl0601.26013MR0861922DOI10.1016/0022-247X(86)90218-0
  41. 10.1016/0022-247X(89)90262-X, J.  Math. Anal. Appl. 137 (1989), 514–549. (1989) MR0984976DOI10.1016/0022-247X(89)90262-X
  42. Inequalities involving multivariate convex functions. II, Proc. Amer. Math. Soc. 109 (1990), 965–974. (1990) Zbl0699.26009MR1009996
  43. A note on the dual Hermite-Hadamard inequality, The Math. Gazette (July 2000), . (July 2000) 
  44. Convexity according to the geometric mean, Math. Inequal. Appl. 3 (2000), 155–167. (2000) Zbl0952.26006MR1749293
  45. 10.1006/jmaa.1997.5822, J. Math. Anal. Appl. 220 (1998), 99–109. (1998) MR1612079DOI10.1006/jmaa.1997.5822
  46. 10.1006/jmaa.1999.6593, J. Math. Anal. Appl. 240 (1999), 92–104. (1999) MR1728202DOI10.1006/jmaa.1999.6593
  47. Remarks on two interpolations of Hadamard’s inequalities, Makedon. Akad. Nauk. Umet. Oddel. Mat.-Tehn. Nauk. Prilozi 13 (1992), 9–12. (1992) MR1262518
  48. A generalization of Hadamard’s inequality for isotonic linear functionals, Rad. Mat. 7 (1991), 103–107. (1991) MR1126888
  49. Convex Functions, Partial Orderings and Statistical Applications, Academic Press, Boston, 1992. (1992) MR1162312
  50. An application of the Jensen-Hadamard inequality, Nieuw Arch. Wisk. 8 (1990), 63–66. (1990) MR1056662
  51. On the Jensen-Hadamard inequality, Studia Univ. Babeş-Bolyai, Math. 36 (1991), 9–15. (1991) MR1280888
  52. Note on convex functions. IV. On Hadamard’s inequality for weighted arithmetic means, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. 678–715 (1980), 199–205. (1980) 
  53. A note on Hadamard’s inequality, Tamkang J.  Math. 28 (1997), 33–37. (1997) MR1457248
  54. 10.1006/jmaa.1999.6506, J.  Math. Anal. Appl. 239 (1999), 180–187. (1999) MR1719056DOI10.1006/jmaa.1999.6506

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.